Loading [MathJax]/jax/output/CommonHTML/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 1 No. 01 (2013): Malaya Journal of Matematik (MJM)
Vol. 1 No. 01 (2013): Malaya Journal of Matematik (MJM)
Published:
01-01-2013
Full Issue
PDF
(
18)
Articles
On graph differential equations and its associated matrix differential equations
J. Vasundhara Devi, R.V.G. Ravi Kumar, N. Giribabu
1-9
137
PDF
(
78)
Additive functional equation and inequality are stable in Banach space and its applications
M. Arunkumar, P. Agilan
10-17
116
PDF
(
66)
Certain subclasses of uniformly convex functions and corresponding class of starlike functions
N. Magesh, V. Prameela
18-26
113
PDF
(
86)
On a nonlinear functional second order integrodifferential equation in Banach Spaces
P. M. Dhakane, D. B. Pachpatte
27-37
79
PDF
(
68)
Oscillation results for third order nonlinear neutral differential equations of mixed type
Ethiraju Thandapani, Renu Rama
38-49
55
PDF
(
74)
Discontinuous dynamical system represents the Logistic retarded functional equation with two different delays
A. M. A. El-Sayed, M. E. Nasr
50-56
76
PDF
(
85)
On extended
M
−series
Dharmendra Kumar Singh
57-69
78
PDF
(
78)
Existence and controllability results for damped second order impulsive neutral functional differential systems with state-dependent delay in Banach spaces
N.Y. Nadaf , M. Mallika Arjunan
70-85
107
PDF
(
84)
Relative controllability of fractional stochastic dynamical systems with multiple delays in control
Toufik Guendouzi, Iqbal Hamada
86-97
80
PDF
(
76)
Global stability of mutualistic interactions among three species population model with continuous time delay
A. B. Munde, M. B. Dhakne
98-105
68
PDF
(
63)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
lehmer problem
principal ideals
l-fuzzy soft subhemiring
fuzzy soft subset
jack’s lemma
angular derivative
legendre curves
zero-divisors
cubic
2-banach space
blow up
trace
additive
Most Read Articles
Soft
β
∗
open sets in soft topological spaces
55
Skew codes over the split quaternions
51
Further results and applications on continuous random variables
49
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
-Bessel functions
33
Plagiarism Checker